| Model Number |
ORT200 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2019
Type of Reportable Event
Malfunction
Event or Problem Description
During a surgical procedure on (b)(6) 2019, the ort200 table drifted downward in the trendelenburg function while the patient was on the table.There were no injuries reported due to the event.
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The cse flushed the hydraulic oil out of the ort200 table's hydraulic system and replaced with new oil.Afterwards, the cse performed weighted and un-weighted drift testing on the table to verify proper function.